# SDR QXEA9600068

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - LAV SMOKE DETECTOR CAME ON IN FLIGHT, NO SMOKE WAS OBSERVED.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  LAV SMOKE DETECTOR REPLACED AND DETECTOR OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
